Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Progesterone and green discharge

Premium Questions

doctor1 MD

hi doctor, i got iui done 3 days back, since then im using progesterone capsules, i.e, gestone 400 ... as the discharge comes out after sometime. its bn three days n its quite uncomfortable, is there any cream that i ...

doctor1 MD

After ET my doctor have advised me to take progesterone (Secure-O Capsule) vaginally thrice a day. As per his advice I am taking it regularly but when I go for urinal I can notice some whitish discharge I ...

doctor1 MD

using progesterone suppositories since 4 weeks and stopped last week. she was using 300mg morning ... to fluctuate and causing the vaginal discharge . ...

doctor1 MD

dark blood discharge second month of progesterone only pill just started last person had sex with used a condom ...

doctor1 MD

Hi My gynac has told me to insert 2 progesterone soft gelatin capsules -200 mg into vagina , every night.But as I get up in morning..the contents of capsule are all out. Does that mean that the medicine ...

Public Forum Discussions

doctor1 MD

I am on progesterone both injection and vaginally I had my Embryo transfer this past Wednesday and I have had a yellowish greenish discharge since yesterday but kind of looks like what you would ...

doctor1 MD

discharge. This has been going on for about 3 days. I called my Dr s office and they stated this was normal as long as I dont get bright red bleeding. I havent but my discharge is pink in color sometimes. I am ...

doctor1 MD

Hi Doc, My doctor adviced me to take duphaston and progesterone suppository because of the brown discharge and spotting. Im 6 week pregnant. Is it safe for my baby? Does it really prevent miscarriage. Coz ...

doctor1 MD

I am 7 weeks pregrant, 3 days ago when I have bowel movement, My Dr advised me to use progesterone ... beat. but I noticed that the discharge is getting darker this morning. Do I need to concern that ...

doctor1 MD

discharge on my breast so my doctor prescribed parlodel tablet for me and later I was giving 2ml of gestron-25 to take for five ays after one week of my cycle cos my progesterone is low.will I be able ...

doctor1 MD

hrs,i am experiencing water like discharge,with white residue,not the regular white discharge. i am ...

doctor1 MD

I have pcos and trying to get pregnant. Been doing progesterone to jump start my period. I have not had a period and haven t ovulated. This is my second round of progesterone that recently finished. Now ...

doctor1 MD

Hi..ive been taking Elleste Duet for 6 months. I love the white tablets, but when i go on the green i get very very depressed. I think i might be progeterone intolerant. I had to stop on the green ...

doctor1 MD

an ultrasound and it was fine. He put me on progesterone for 7 days to reset my cycle. I thought maybe I had implantation causing the irregularity, but then we tested his sperm count with an OTC kit from wal greens ...

doctor1 MD

. On day 26 vet few discharge was noticed in the afternoon and again on day 29 and day 30. On day 29 I also ... pregnant or not. A progesterone test was also carried out on day 28 of my cycle and it resulted to be 39.8. ...

Mobile Questions and Answers

doctor1 MD

Need further evaluation. How high is prolactin? What about your periods? Any breast discharge?

doctor1 MD

Hi, it can be due to decreasing level of the hormone progesterone in the blood

doctor1 MD

micronised progesterone